Well, It could be a stroke or heart-attack .You should get your blood pressure taken at the very least or get to an ER if it continues . In any case call your prescribing doctor ..or even the pharmacist and ask about side effects .
Adderall is a psychostimulant or sympathomimetic amine composed of mixed amphetamine salts. The drug is used primarily to treat attention-deficit hyperactivity disorder and narcolepsy.
Numbing of the hands and feet may occur with taking a larger dose of adderall than prescribed. You must get this examined to make sure that you are not suffereing from any side-effects of adderall usage.
keep us posted and let us know if you need any more information.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.